Ortho Evra birth control patch recall was recommended
A former vice president for Johnson & Johnson has indicated that he was fired for recommending an Ortho Evra birth control patch recall and for expressing safety concerns regarding other potentially faulty products. This insider information that the birth control patch manufacturer ignored safety concerns expressed before the product was introduced, may play a critical role in the Ortho Evra lawsuits which have been filed nationwide.
>>INFORMATION: Ortho Evra problems
Dr. Joel Lippman has filed a wrongful termination lawsuit alleging that Johnson and Johnson ignored his safety concerns and recommendations for an Ortho Evra birth control patch recall. Dr. Lippman holds a masters degree from Harvard University as well as a medical degree, and was earning approximately $1.15 million per year at the pharmaceutical company prior to his termination.
According to the lawsuit, prior to the launch of the birth control patch, concerns were expressed by Dr. Lippman about Ortho Evra problems which result in dangerously high levels of estrogen being released into users. As a result of the birth control patch side effects, thousands of young women have suffered serious injuries as a result of blood clots, deep vein thrombosis, pulmonary embolyism, heart attacks or strokes.
It has been estimated that over 1,000 Ortho Evra lawsuits have been filed by women who suffered serious injuries. Many outside experts have also called for an Ortho Evra birth control patch recall, since the risks outweigh the benefits of the contraceptive patch. Some have speculated that the pharmaceutical company introduced the birth control patch despite the known Ortho Evra side effects since they felt the profits which they could generate would exceed the amount they would have to pay to settle lawsuits.
>>RECENT POST: Birth control patch lawsuits mount as sales continue
ORTHO EVRA BIRTH CONTROL PATCH RECALL LAWYERS
Our Ortho Evra lawyers are investigating and reviewing potential birth control patch lawsuits for users who used the product and suffered blood clots, deep vein thrombosis, pulmonary embolysm, a heart attack or a stroke. These injuries may have been preventable if the manufacturer had not placed profits before the safety of their consumers.
To determine if you, a friend or family member may have an Ortho Evra lawsuit claim, request a free claim evaluation.
3 Comments • Add Your Comments
I see that this was published in 2008…well here it is December 2011 and i just spent 8 days in the hospital with a blood clot in my right calf. My doctor did not disclose this information to me about the “very high risk of blood clots” nor did I even know about this concern. I’m a healthy, nonsmoker 24 year old and do not have any history in the family with blood clots. I asked my doctor after reading the “ortho Evra” website and she said i have no concern. I don’t know who to blame at this point, my doctor or this company. This company has known for years this is a concern to women and creates a great deal of health problems, yet they have not taken this off the shelves yet.
When you get a blood clot like this, you’re on a medication for at least 6 months and thereafter, you can NEVER be given a hormone again….ever. Any when i get pregnant, I will have to take a shot (lovenox) during the duration of the pregnancy since my body produces hormones to help lessen the risk of getting another clot….this shot burns.
When you put the patch on, not only are you putting yourself at a higher risk for blood clots, but it’s going to be a life changing event, it’s not just going to be “getting rid of the clot”.
Please, please read everything you can about this patch and please reconsider getting on it. I never thought this would happen to me…but it did. I will now, forever live with this.
Posted on December 8, 2011 at 3:45 am
I was on the patch for 5+ years. In 2011 I was diagnosed with stage 4 metastatic breast cancer which is estrogen & progesterone receptive. Since there are reported links between hormone levels & breast cancer, I wonder if the patch was the cause. My oncologist says she’s not sure this is the case because of conflicting reports on hormones/cancer but I can’t help but wonder.
Posted on November 12, 2013 at 4:14 am